# SDR DALA2017072005589

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,785 hours, 57,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS (CELING) ROWS 11-14 INOP. FOUND BATTERIES IN B5-101 DEAD. R&R SAME PER AMM 33-53. OPS CK SAT.
